| Model Number |
1457Q/86 |
| Medical Device Problem Codes |
Failure to Capture (1081); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented to the hospital for an implant procedure.During the procedure, it was noted that the left ventricular (lv) lead exhibited a high capture threshold resulting in loss of capture.Multiple attempts at different locations were made, but the issue persisted and high pacing impedance was noted.The lv lead was not used and was replaced with a left bundle branch (lbb) lead on (b)(6) 2026.The patient was discharged post-procedure.
Additional Manufacturer Narrative
Further information was requested but not received.